Demazin Day/Night Cold/Flu Relief Tablets 48

Demazin Day/Night Cold/Flu Relief Tablets 48
This medicine may not be right for you. Read the label before purchase. Limit of 3 per order
PICK UP ONLY.
$18.00
In Stock

If you wish to contact us for some advice on this product, please call 1300 929 929

Phenylephrine sensitive individuals should take the last dose a few hours before bed time as they may experience sleeplessness. Consult your doctor or pharmacist if you are pregnant or breastfeeding. Night tablet only: The preparation may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol. Do not use this product: if using other products containing paracetamol or antihistamines; for children under 12 years of age; for more than 48 hours in children aged 12–17, except on medical advice; for more than a few days at a time in adults, except on medical advice; If foil seal is broken Consult your doctor before use: if you have high blood pressure; if you have heart problems; if you are taking antidepressants.
Demazin PE Multi-Action day & night cold and flu tablets provide round-the-clock relief from cold and flu symptoms to help you function during the day and get some rest at night from: - Runny nose - Nasal congestion - Sinus pain - Fever - Headache - Body aches & pains The day tablets are non-drowsy. Night time tablets aid rest .
DAY tablet: Each tablet containsParacetamol 500 mgPhenylephrine hydrochloride 5mgNIGHT tablet: Each tablet containsParacetamol 500 mgPhenylephrine hydrochloride 5mgChlorphenamine maleate 2 mg

RELATED PRODUCTS

Scroll to top